# SDR SIMA20150818006

- Difficulty date: August 18, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 32,054 hours, 23,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00 IS CORRODED.  R & R LT FS 280 CROSSBEAM SEGMENT IAW SRM 51-42-06 & 51-42-13.
